MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT281214
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to endoleak and aneurysm enlargement.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2013, the patient presented with an abdominal aortic aneurysm that was treated with the implantation of gore® excluder® aaa endoprostheses.On (b)(6) 2013, post-operative imaging showed an aneurysm diameter of 86mm that reportedly decreased to 81mm during follow-up imaging on (b)(6) 2016.On (b)(6) 2017, a control angiogram showed aneurysm enlargement to 83mm without evidence of an endoleak.On (b)(6) 2018, additional aneurysm enlargement to 85mm and a proximal type i endoleak were reported on a control angiogram.It was stated that the endoleak will be treated with the implantation of an aortic extender endoprosthesis on (b)(6) 2018.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7701598
Report Number2017233-2018-00380
Device Sequence Number10912698
Product Code MIH
UDI-Device Identifier00733132610679
UDI-Public00733132610679
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Catalogue NumberRMT281214
Device Lot Number10884824
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient Weight68